Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bloating, flatulence, heavy brown discharge with back pain post treatment for herpes and hpv. What could be the cause?

last month june 9 i had an abortion,well since the abortion i was diagnosed with herpes and hpv my doctor gave me acyclovir to take everyday for my herpes and said that the hpv will go away on its on for about a month now i have been experiencing bloating and gas and everyday i been having pads full of brown discharge very heavily and some back pain please tell me what you think thuis could be
Asked On : Fri, 20 Jul 2012
Answers:  0 Views:  139 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor